Discussions By Condition: I cannot get a diagnosis.

Eye movement/shocks

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 12, 2010
  • 11:44 PM

I have been on Prozac for about 5 years and still occasionally get these "zaps". It's an awful sensation and I don't know why I continue to get them after being on the same amount consistently for this time. So if anyone else not weening and/or starting an SSRI gets them, you're not alone. I remember getting the shocks while weening off Effexor long ago, and this was explained to me as normal and brain chemistry-related, but they continue with the Prozac. They are temporary and intermittent.

Stretching the eyes works temporarily but I find I get these when I've been inactive for 2-3 days or more. Physical activity helps and gets rid of them for me, but it takes a day, sometimes two, of being physical active.

Thanks, Dr. Colett for the explanation.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?